Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Ureter and bladder have stones. Straining urine. High dosage of Ibuprofen. Now what?

5 days ago I went to the ER where I was told I have 2 stones at the junction between the ureter and bladder . I was told they should pass in 24 hours. I have been straining my urine and taking high doses of Ibuprofen for mild discomfort (pressure, urinary urgency ). One stone is 1mm and the other is 2mm. Will I experience another episode of pain as they move into the bladder and how long could that take?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
As the size of ureteric stones are very small, this may pass spontaneously.

You should consult with urologist and may take tamsulosin and deflazacort (if you are a male).
Once it passes into the urinary bladder, then it passes easily through urethra.
As the size of stones are very small, there will be no difficulty in passing stones.
You should also go for work up for the development of stones as you are prone for developing renal stones again.
Dr. Mayank Bhargava
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor